# SDR UIEA2018081301681

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,914 hours, 19,777 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH IN BWI NR 2 ENGINE START VALVE WOULD NOT OPEN. VALVE LIGHT STAYED ON BUT NO N2 ROTATION. ENGINE STARTED BY MANUALLY OPENING START VALVE.
